The K-deformed multinomial logit model
Dominique Rajaonarison,
Denis Bolduc and
Hubert Jayet
Post-Print from HAL
Date: 2005-01
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Published in Economics Letters, 2005, 86 (1), pp.13-20. ⟨10.1016/j.econlet.2004.05.002⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: The K-deformed multinomial logit model (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02318753
DOI: 10.1016/j.econlet.2004.05.002
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().